# SDR UIEA2021122002464

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,345 hours, 19,758 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Clamp
- Part number: BACC10HS07
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2  ENG. CLAMP  BROKEN  SENSE LINE  OF HPSOV  VALVE .(  REPOSITIONED  # 2 ENG. HPSOV  CONTROL PRESSURE LINE   AND INSTALLED NEW SERVICEABLE CLAMP  AS REQUIRED IAW AMM 36-11-07.   /   EXP TAG.   P/N  BACC10HS07.  )
